# SDR RRXA001035

- Difficulty date: January 10, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO RIGHT WING, FLAP VANE AT XFS 225 TO XFS 322.  CORROSION DAMAGE BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED FLAP VANE AND INSTALLED NEW VANE IAW DC-8 MM 27-51-14.
